Consequence for the resolution of the complex terms in the case (9,8,3)
Abeer Hussein Aliabeer.ali2103m@ihcoedu.uobaghdad.edu.iqAffiliation 1Department of MathematicsCollege of Education for Pure Science (Ibn Al-Haitham)University of BaghdadBaghdad, 10071, IraqAffiliation 2Ministry of Education, General Directorate of Education Baghdad, Karkh IIIBaghdad, 10011, Iraq0009-0000-6998-4747View full profile → , *Niran Sabah JasimCorresponding authorniraan.s.j@ihcoedu.uobaghdad.edu.iqAffiliation 1Department of MathematicsCollege of Education for Pure Science (Ibn Al-Haitham)University of BaghdadBaghdad, 10071, IraqAffiliation 2Ministry of Education, General Directorate of Education Baghdad, Karkh IIIBaghdad, 10011, Iraq000-0001-5340-3020View full profile →
* Corresponding author · click or hover a name for details
- Received:
- 14 May 2024
- Published Online:
- 21 Mar 2025
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDMSC-2019
- Pages:
- 355–359
Abstract
Keywords
Subject Classifications
References
[1] D. A. Buchsbaum, “A characteristic-free example of Lascoux resolution and letter place methods for intertwining numbers,” European Journal of Combinatorics, vol. 25, pp. 1169-1179 (2004).
[2] L. R. Vermani, An Elementary Approach to Homological Algebra, Chapman and Hall/CRC, Monographs and Surveys in Pure and Applied Mathematics (2003).
[3] R. H. Haytham, “The reduction of resolution of Weyl module from characteristic-free resolution in case (4,4,3),” Ibn Al-Haitham J. for Pure & Appl. Sci., vol. 25, no. 3, pp. 341-355 (2012).
[4] R. H. Haytham and O. A. Alaa, “Complex of Lascoux in Partition (3,3,2),” Ibn Al-Haitham J. for Pure & Appl. Sci., vol. 28, no. 1, pp. 171-178 (2015).
[5] R. H. Haytham and S. J. Niran, “On free resolution of Weyl module and zero characteristic resolution in the case of partition (8,7,3),” Baghdad Science Journal, vol. 15, no. 4, pp. 455-465 (2018). [Online]. Available: https://doi.org/10.21123/bsj.2018.15.4.0455.
[6] R. H. Haytham and S. J. Niran, “Weyl Module Resolution Res (6,6,4;0,0) in the Case of Characteristic Zero,” Iraqi Journal of Science, vol. 62, no. 4, pp. 1344-1348 (2021). [Online]. Available: https://doi.org/10.24996/ijs.2021.62.4.30.
[7] R. H. Haytham and S. J. Niran, “Exactness for complex sequence in the skew shape (8,8)/(1,0),” Journal of Interdisciplinary Mathematics, vol. 24, no. 6, pp. 1661-1668 (2021). [Online]. Available: https://doi.org/10.1080/09720502.2021.1892271.
[8] S. J. Niran, S. J. Sawsan, and I. A. Ahmed, “Enforcement for the partition (7,7,4;0,0),” Journal of Interdisciplinary Mathematics, vol. 24, no. 6, pp. 1669-1676 (2021). [Online]. Available: https://doi.org/10.1080/09720502.2021.1892272.
[9] M. S. Fiadh and W. H. Hanoon, “2-Visible Submodules and Fully 2-Visible Modules,” Iraqi Journal for Computer Science and Mathematics, vol. 1, no. 2, pp. 24-28 (2020). [Online]. Available: https://doi.org/10.52866/ijcsm.2020.01.01.002.
[10] N. A. S. Salem and N. S. Jasim, “Circularity segmentation for the groups PSL(2,23) and PSL(2,29),” in 1st Samarra International Conference for Pure and Applied Sciences (SICPS2021), AIP Conf. Proc., vol. 2394, 070032-1-070032-5 (2022). [Online]. Available: https://doi.org/10.1063/5.0121782.
[11] N. S. Noor Alhuda and S. J. Niran, “Periodical split for the groups PSL(2,31) and PSL(2,37),” Journal of Discrete Mathematical Sciences and Cryptography, vol. 25, no. 2, pp. 605-608 (2022). [Online]. Available: https://doi.org/10.1080/09720529.2021.1982490.
[12] S. A. K. Sherouk and N. S. Jasim, “Calculation for the groups SL(2,U), U=31 and 37,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 25, no. 2, pp. 609-613 (2022). [Online]. Available: https://doi.org/10.1080/09720529.2021.1972614.
[13] S. A. Khalaf and N. S. Jasim, “Consequences for the groups SL(2,U), U=23 and 29,” in 1st Samarra International Conference for Pure and Applied Sciences (SICPS2021), AIP Conf. Proc., vol. 2394, 070031-1-070031-7 (2022). [Online]. Available: https://doi.org/10.1063/5.0121781.
[14] M. S. Aldeen Zidan and N. S. Jasim, “Enforcement for the groups SL(2,125) and SL(2,3125),” Journal of Interdisciplinary Mathematics, vol. 26, no. 7, pp. 1379-1384 (2023). [Online]. Available: https://doi.org/10.47974/JIM-1554.
[15] H. Alameer, L. A. Fiadh, N. S. Jasim, and J. A. Eleiwy, “Applications for the groups S.U.T.(2,p), where p prime greater than 9,” Iraqi Journal for Computer Science and Mathematics, vol. 5, no. 1, pp. 78-84 (2024). [Online]. Available: https://doi.org/10.52866/ijcsm.2024.05.01.005.
[16] R. N. M. Rana, G. A. Mahmood, S. F. Lemya and A. A. Hadi, “Rad-Quasi-Prime Submodules,” Iraqi Journal for Computer Science and Mathematics, vol. 5, no. 2, pp. 21-25 (2024). [Online]. Available: https://doi.org/10.52866/ijcsm.2024.05.02.002.




